# SDR DALA2024102510396

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0625601) DAMAGE ON UPPER CROWN OF SEAT TRACK STA 517 RBL45. REMOVED AND REPLACED SEAT TRACK STA 517 RBL 45 I.A.W B737-800 SRM 53-00-52-2R-4.
